Paper “On seminormal subgroups of finite groups” published in Rocky Mountain J. Math.

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

A. Ballester-Bolinches, J. C. Beidleman, V. Pérez-Calabuig, and M. F. Ragland

On seminormal subgroups of finite groups

Rocky Mountain J. Math., 47(2):419–427, 2017


All groups considered in this paper are finite. A subgroup H of a group G is said to be seminormal in G if H is normalized by all subgroups K of G such that gcd(|H|,|K|)=1 . We call a group G an MSN-group if the maximal subgroups of all the Sylow subgroups of G are seminormal in G. In this paper, we classify all MSN-groups.

2010 Mathematics Subject Classification: 20D10, 20D15, 20D20

Keywords: Finite group, soluble PST-group,T₀-group, MS-group, MSN-group